Ice shelf balances

Morland, Leslie and Shoemaker, E.m. (1982) Ice shelf balances. Cold Regions Science and Technology, 5 (3). pp. 235-251. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52920
DOI: 10.1016/0165-232X(82)90017-9

Actions (login required)

View Item